# SDR SWAA2025102114307

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED OFSS581 LEADING EDGE AT RT WING .  PERFORMED PERMANENT REPAIR ON STRAP LOCATED OFSS581 LEADING EDGE AT RT WING IAW EA# 25-157-02562-WIP1.
